# SDR DALA2019071304226

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,116 hours, 38,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DOOR 2L EMERGENCY ESCAPE SLIDE PACK THREAD IS BROKEN ON ONE PARACHUTE PIN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0197:2000-1001/009 00189 REPLACED BRAKE AWAY THREAD REF CMM 25-61.(1166851)
